# SDR SWIA20230519041

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CRACK IN STRINGER FWD OF FS310 STRINGER 9R (MARKED)     (C-CHECK RO 5/15/2023)    REPAIRED STRINGER 9R BETWEEN FS295 & FS310 IAW REO 601R-53-21-3627 REV- - DATED 2023-04-18,COMPLIED WITH 51-900-1003-SKY CARD.
